# SDR 97ZZZX3623

- Difficulty date: April 24, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N317MC
- Make and model: Bolkms BK117C1
- Aircraft serial: 7505
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Cable Case
- Part number: L21176209
- Condition: Binding
- Location: Engine N1 Cont
- Part time: 2,002 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABLE CASING ROUGH IN OPERATION.  CABLE BINDS.
